# SDR MASA2011021001907

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,052 hours, 13,369 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Transcowl
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TRANSCOWL FAIRING DAMAGE.  MX C/W RO.
